MAUDE Adverse Event Report: KI MOBILITY, LLC KI MOBILITY, LLC; ROGUE 2

KI MOBILITY, LLC KI MOBILITY, LLC; ROGUE 2
Model Number ROGUE 2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dealer claims the back upholstery broke away from the back tubes and 2 attaching screws on the tension adjustable back upholstery and the client fell backward, hit the wall and broke thru the sheet rock and was unconscious, client was on the floor for an hour until parent came to get him.The end user was going from hall way into his bedroom.As he was propelling, pressure was put on the back rest and he is paralyzed and did not feel the upholstery sliding down.

Brand Name
KI MOBILITY, LLC
Common Device Name
ROGUE 2
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
jason rusch
5201 woodward drive
stevens point, WI 54481
7153036438
MDR Report Key23622082
Report Number3005905321-2025-00007
Device Sequence Number15721421
Product Code IOR
UDI-Device Identifier00850013379323
UDI-Public(01)00850013379323(11)2023-12-14
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K223527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberROGUE 2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale
Patient Weight64 KG